“Don’t let the world around you squeeze you into its own mould, but let God re-mould your minds from within...”
Romans 12:2

No one logged in. Log in

Hilary's Desk

Jasmine

Hilary Butler - Thursday, January 14, 2010

Jasmine was a very healthy girl, with no history of any health issues at all. After her first Gardasil vaccine (NJ02260) on 18th September, Jasmine broke out with warts on her hands, and her skin and moods changed. The warts were burned off of the 20th October, and didn’t come back. After the second vaccine (NJ11440) on 18th November , her moods were worse, and the warts were back within two weeks and were burned off on the 28th January. After Jasmine’s third vaccine (NJ11440) on 17th March, like clockwork, within two weeks, the warts were back, like clockwork, for yet a third time.

But we all know, because we’ve all been told this… that Gardasil has nothing to do with development of either warts, or genital warts. We are told, that they would have happened anyway. Yet the repeated eruption of the warts, three times, after each vaccine cannot be coincidence.  How many other girls have had this happen and been told it wasn't related?

After each Gardasil vaccine, Jasmine’s mood and copeability changed, but like all mothers of teenage children, Jasmine’s mother Rhonda, naturally enough, put that down to stresses in Jasmine’s life, and perhaps those “social” things that teenagers chose not to talk about…. Every little symptom that Jasmine had, was smoothed away with a variety of possible causes. Her chest pains were brushed to one side.  Racing heart beats ignored.  Constantly waking up in bed with pillow sopping wet considered coincidental. The fact that she could no longer do simple tasks automatically, or make decisions was puzzling, and worrying, ... but dismissed.

Until Jasmine died and the jigsaw was pieced together. Then the blindingly obvious hit everyone in the face.  Except the medical profession, so it would seem.

After Jasmine’s third Gardasil, Jasmine’s immune system really struggled to cope with anything.

A simple cold which appeared in the second week of August, which in the past might have lasted two days, dragged out, caused blocked ears, and earache, and was still there the night she died on 22nd September.

Jasmine went downhill emotionally, physically and mentally, but no-one saw it for what it was, at the time because … " these things don’t happen after Gardasil".

 

 

Part Three: Stevie.

Bookmark and Share